# SDR EIA2006028

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 110,563 hours, 27,289 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED, OIL PRESSURE 48 PSI.  THRUST LEVER RETARDED TO IDLE, OIL LIGHT REMAINED ON, SHUTDOWN NR 1 ENGINE, RETURN TO AIRPORT.  INSPECTED ENGINE FILTER, CHIP DETECTORS, NO EVIDENCE OF HIGH METAL. TS TO OIL PRESSURE DIFFERENTIAL PRESSURE SWITCH.
